Couldn't find what you looking for?

TRY OUR SEARCH!

took plan b while on nexplanon and been bleeding for 15 days

Answered by a doctor

I've been on nexplanon for a year now and I don't  usually have a periods, I took plan b "just in case" and I stared bleeding a week later, now I've been bleeding for the past 13 days, at first it was just like brown discharge, then it was just a bit of blood and now is more...

by User avatar Guest

Period for 10 days on mirena?

Answered by a doctor

I HAVE HAD MIRENA IN FOR A LITTLE OVER 4 YEARS. UNTIL NOW I HAVE HAD A PERIOD AND MISS THEM FOR A FEW MONTHS AND THEN GET IT BACK BUT I ALWAYS BLED LIGHTLY FOR 5- 7 DAYS. WELLNOW I AM EXPERIENCING ONE THAT IS LIGHT AND HAS LASTED 10 DAYS. I KEEP THINKING IT HAS STOPPED BUT TO GO TO THE BATHROOM AND...

by User avatar hstarkey128

Constant Brown Discharge and Cerezette

Answered by a doctor

I have been on Cerezette now for almost five months and for four of those months I had constant brown spotting/discharge everyday. It stopped for about 3 weeks but has returned. Before this I was on Yasmin but had to change from it due to moodswings. I have never experienced brown spotting before,...

by User avatar Guest

Problems with Mirena

Answered by a doctor

Mirena initially sounded like the magical birthcontrol! One office visit to have it inserted. No monthly prescription refills. Improves mestration. Duration of 5 years use. Yes, sounds wonderful. I know everyone's body, and body chemisries work differently with medications in general. I...

by User avatar Alli91483169880

NuvaRing causing acne??

Answered by a doctor

Hello, I just started the NuvaRing a little over a month ago and after the first cycle, I started having fairly bad acne problems. I have never in my life had problems with acne (not even in my teenage years), so I am pretty upset about it. Is the NuvaRing known to cause acne? Is there any other...

by User avatar KatherineG

Stopping birth control and weight gain.

Answered by a doctor

I recently stopped taking the pill after nearly 20 years. Can weight gain be a side affect? I have gained 10 lbs. rather quickly and I go to the gym regularly. Nothing seems to help me loose this additional weight I have packed on. The only change to my system has been the discontinuance of the...

by User avatar Guest

Period a week early? Or just spotting? Possibly be Pregnant?

Answered by a doctor

Please, please give me some advice or input.  It's killing me.Here's my situation.I've been on birth control (TriNessa) for 4 years now.  It's always been normal.  My period has always started on the 3rd or 4th placebo pill day and lasted for about 6 days.  Always.This past month, I've been...

by User avatar Just_Me82

aviane problems anger

Answered by a doctor

Hi all. I’ve been on Aviane-28 for 4 weeks. I’ve noticed that I’m more angry than ever, sometimes even without any good reason. I’ve never been like this before…. I really don’t know what’s going on!!! Is it possible that aviane caused this??? I mean, can anger be side effect at...

by User avatar Guest

I just got off the depo shot. When will my hair grow back? When will i be regular?

Answered by a doctor

I need help! I'm almost 23. I took the depo shot for only 6 months and stopped because my hair started falling out dramatically. How long will it take before my hair stops falling out and when or will it grow back! Please I'm desperate and I'm afraid to wash my hair for fear of feeling it run down...

by User avatar Guest

Messed up my birth control pill, could I be pregnant?

Answered by a doctor

So usually I'm pretty good about taking my pill on time. I am on Lutera tablets 28S. I messed up my pill though the last week of regular pills which is the week before the sugar pills. I almost always get my period the Tuesday during sugar pill week, which would have been July 18th, but I got it on...

by User avatar hopefullynot13